Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Constant itching near penis even after using travogen cream. How to get relief?

I have some itching effect near penis ,this itches have been consistent even after using travogen cream.what cream can i use ?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have constant itching of the penis.
Are you diabetic?
Itching over penis is one of the presenting symptom in a diabetic patient.Have you ever tested your blood sugar levels .to know whether you are diabetic or not? if not done so far please get it done .
In the mean while apply some tropical ointment or gel like Mecanozole twice daily after cleaning the area with warm water.
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor